# SDR UALA2013030501317

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,323 hours, 16,308 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER DETACHED NEAR ROW 12.  SECURED LIGHT.
